# SDR ASAA2015051511868

- Difficulty date: May 15, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 70,893 hours, 40,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 654586694
- Condition: Corroded
- Location: Bs 539-543
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ROTATING BEACON ATTACH DOUBLER CORRODED, INSIDE KEEL BEAM FWD ACCESS AREA. ACFT GROUNDED.  REMOVED CORRODED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-12-1A-1, DETAIL 7.  REMOVED DOUBLER FABRICATED NEW DOUBLER AND INSTALLED IAW SRM 51-40-05-0G-0 AND 51-40-02-0G-0, W 1, O .050, R 0, L 7.0, D .050.
